MathSciNet Relay Station
MathSciNet bibliographic data
MR2302808 94A05 (05C38 05C80 82B43)
Franceschetti, Massimo; Dousse, Olivier; Tse, David N. C.; Thiran, Patrick Closing the gap in the capacity of wireless networks via percolation theory. IEEE Trans. Inform. Theory 53 (2007), no. 3, 1009–1018.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement